A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs

Research outputpeer-review

Abstract

The solution formula for the payoff distribution procedure of a bargaining problem in a cooperative differential game with nontransferable payoffs that lead to a time consistent outcome is proposed by Leon A. Petrosyan and D. W. K. Yeung (2014). In this paper we study this formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs. Pareto-optimal solution is studied as optimality principle. The time consistency and irrational behavior proof condition of this solution are investigated. As an example the government debt stabilization game is considered.
Original languageEnglish
Title of host publicationA time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs
PublisherИздательство Санкт-Петербургского университета
Pages289–299
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs'. Together they form a unique fingerprint.

  • Cite this

    Tur, A. V. (2015). A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs. In A time-consistent solution formula for linear-quadratic discrete-time dynamic games with nontransferable payoffs (pp. 289–299). Издательство Санкт-Петербургского университета. http://mi.mathnet.ru/rus/cgtm/v8/p289